# SDR KCSA201510161051

- Difficulty date: October 16, 2015
- Submitted: October 17, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,975 hours, 15,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193G HAS DAMAGED LIGHT COVER AND BULB.
